This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
To the Editor:—
In The Journal, October 18, page 1378, under correspondence, Dr. Merritt H. Stiles calls attention to what he considers an omission in the table appearing in the article by Dr. E. P. Lieberthal and me (Pemphigus Foliaceuslike Eruption Following Use of Sulfanilamide and Sulfapyridine, The Journal, September 6, p. 850). This table, which was presented by Dr. Perrin Long as a summary of the clinical toxic manifestations of sulfanilamide, sulfapyridine and sulfathiazole was, in my estimation, a superlative tabulation of information up to the time the table was presented by Dr. Long before the Pan American Scientific Congress on May 15, 1940. The status of sulfanilamide, its related drugs and their toxic manifestations is still in a state of flux, as revealed by the great number of contributions to the literature listed in recent editions of the Quarterly Cumulative Index dealing with the various phases of the
Wien MS. HYPERSENSITIVITY TO SULFATHIAZOLE. JAMA. 1941;117(21):1806. doi:10.1001/jama.1941.02820470054022
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: